# SDR ASAA2014081408847

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,306 hours, 6,399 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE, LIGHT STAYED ON. ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT, NR 2 ENG FIRE DETECTION OPS NORMAL IAW MM 26-11-00.  DUE TO HISTORY, R & R UPPER FAN DETECTOR ASSY, IAW MM 26-11-01.  REPLACED LOWER FAN DETECTOR LOOP NR 2 ENGINE AMM 26-11-01.  GROUND VERIFICATION TEST PASSED IAW MM 26-11-00.
